Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Indianapolis, IN

August 4, 2012Decatur County, Indiana

NWS Indianapolis, IN issued this special weather statement at Aug 4, 2012, 5:25 PM EDT for Decatur County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2012, 5:25 PM EDT (21:25 UTC)
Expired
Aug 4, 2012, 6:00 PM EDT
In force
35 min
Issued by
NWS Indianapolis, IN

County Decatur County, IN

The radar

The Indianapolis radar (KIND), 89 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1883 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1883 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

559 
WWUS83 KIND 042125
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
525 PM EDT SAT AUG 4 2012

INZ065-042200-
DECATUR-
525 PM EDT SAT AUG 4 2012

...STRONG THUNDERSTORM ADVISORY FOR DECATUR COUNTY UNTIL 600 PM
EDT...

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF GREENSBURG...OR 18 MILES
SOUTHWEST OF BATESVILLE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GREENSBURG...
  LETTS...
  MILLHOUSEN...
  NEWPOINT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3926 8530 3915 8553 3921 8564 3941 8544
      3940 8529 3927 8529
TIME...MOT...LOC 2125Z 213DEG 17KT 3920 8551

$$

TDUD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Aug 4, 4:28 PM EDT, 57 minutes earlier.

Area forecast discussion, Aug 4, 4:28 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 PM EDT SAT AUG 4 2012

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 243 PM EDT SAT AUG 4 2012

A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT AND SUNDAY BRINGING
SHOWERS AND THUNDERSTORMS TO CENTRAL INDIANA. HIGH PRESSURE WILL
THEN BUILD IN AND PROVIDE DRY CONDITIONS THROUGH MID WEEK NEXT WEEK.
ANOTHER FRONT WILL BRING MORE CHANCES FOR RAIN AT THE END OF NEXT
WEEK.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
ISSUED AT 243 PM EDT SAT AUG 4 2012

MAIN FORECAST CHALLENGE WILL BE POPS IN THE IMMEDIATE. TROUGH
AXIS WHICH MOVED THROUGH SOUTH-CENTRAL ILLINOIS IS LIFTING SLOWLY
NORTHEASTWARD THROUGH PORTIONS OF INDIANA...KY...AND EVEN AS FAR
SOUTH AS TN. THIS IS PROVIDING A TRIGGER FOR WIDELY SCATTERED
CONVECTION...SOME OF WHICH HAS BEEN SEVERE ACROSS THE CENTRAL CWA.
THE BEST MODEL BY IN HANDLING THIS CONVECTION HAS BEEN THE RAPID
REFRESH...WHICH WAS ALMOST DISPLAYING WHAT IS ALMOST IDENTICAL TO
HOW THIS EVENT HAS EVOLVED SO FAR. HAVE LEANED HEAVILY TOWARD THIS
GUIDANCE AND LATEST TRENDS FOR FIRST HALF OF THE NEAR TERM PERIOD.

THIS LINE OF CONVECTION SHOULD PUSH E/NE-WARD AND OUT OF THE CWA
BY LATE THIS AFTERNOON/EARLY EVENING. THIS WILL NOT BE THE END TO
OUR CONVECTIVE CHANCES HOWEVER...AS A COLD FRONT RAPIDLY APPROACHES
THE REGION FROM THE NW. SHORT TERM GUIDANCE IS IN ABSOLUTE
DISAGREEMENT WITH HOW TO HANDLE THE FROPA PASSAGE DUE LATE TONIGHT
EARLY SUNDAY. THE NAM LEAVES THE FORECAST AREA...SAVE FOR THE FAR
NORTH ALMOST COMPLETELY DRY...WHILE THE GFS/EURO SHOWING 80-NEARLY
100% POPS MOVING ACROSS OUR FORECAST AREA FROM NW TO SE THROUGH
EARLY SUNDAY MORNING. NOT BUYING THE NAM SOLUTION...AT LEAST NOT
ENTIRELY BUT THINK BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS
WILL LIE ACROSS THE NORTHERN COUNTIES TONIGHT...AND THEN ACROSS
THE E/SE TOWARD EARLY SUNDAY MORNING. SORT OF TOOK A BLEND OF THE
DIFFERING SOLUTIONS. FOR NOW THE NAM IS BY FAR THE BIG OUTLIER BUT
I DO NOT FEEL COMFORTABLE TO DISCOUNT IT COMPLETELY...ESPECIALLY
SINCE IT IS THE ONLY MODELS ASIDE FROM THE RAPID REFRESH THAT HAS
ANY HANDLE ON THE CURRENT ENVIRONMENT.

SPC HAS CONTINUED TO KEEP MOST OF INDIANA IN A DY1 SLIGHT
RISK...FOR DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND LARGE
HAIL. RIGHT NOW THE FREEZING LEVEL IS SO HIGH (17K FT!) SO AM
THINKING THIS WILL BE MORE OF A WIND HEAVY RAIN EVENT...THROUGH
HAIL IS STILL A POSSIBLE THREAT.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
ISSUED AT 243 PM EDT SAT AUG 4 2012

COLD FRONT IS PROGGED TO DROP JUST SOUTH OF THE FORECAST AREA LATE
SUNDAY MORNING...WHERE MODELS ARE SHOWING IT WILL STALL INTO THE
AFTERNOON. WILL KEEP SOME SCATTERED SHOWERS AND CHANCES OF
THUNDERSTORMS ACROSS THE SE TO ACCOUNT FOR THIS. RAIN CHANCES DRY
UP BY SUNDAY EVENING AS THE FRONT DROPS FARTHER SOUTH. DRY
WEATHER WILL THEN BUILD IN FOR THE NEXT FEW DAYS WITH HIGH
PRESSURE MOVING IN.

GENERALLY STUCK WITH A MODEL BLEND FOR LOW TEMPERATURES THROUGH THE
PERIOD. FOR HIGHS CONTINUED TO TREND TOWARD THE WARMER MET MOS SINCE
GROUND WILL NOT GET THAT MUCH MOISTURE FROM TONIGHT/S SYSTEM.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ISSUED AT 145 PM EDT SAT AUG 4 2012

GFS INDICATES A NORTHWEST FLOW WITH LITTLE TO NO DYNAMICS TO PUSH
ACROSS THE AREA ON TUESDAY NIGHT THROUGH WEDNESDAY. WITH LITTLE
LOWER LEVEL MOISTURE AVAILABLE...DRY WEATHER IS EXPECTED.

ON THURSDAY AND THURSDAY NIGHT...THE GFS SHOWS A UPPER SHORT WAVE
DROPPING OUT OF THE UPPER MIDWEST...WITH GOOD FORCING PUSHING
ACROSS THE AREA WITH AN ASSOCIATED COLD FRONT. WILL INCLUDE CHC
POPS DURING THIS PERIOD GIVEN THE DYNAMICS.

BROAD CYCLONIC FLOW CONTINUES ON FRIDAY AND SATURDAY...HOWEVER
ABUNDANT DRY AIR BEGINS TO INFILTRATE THE SYSTEM AS FORCING ALOFT IS
MINIMAL...THUS A RETURN TO DRY WEATHER IS EXPECTED THEN.

GENERALLY TRENDED HIGH TEMPERATURES WARMER THAN ALLBLEND DUE TO
VERY DRY GROUND ACROSS CENTRAL INDIANA.

&&

.AVIATION /DISCUSSION FOR THE 04/21Z TAF UPDATE/...
ISSUED AT 428 PM EDT SAT AUG 4 2012

NO SIGNIFICANT CHANGES NECESSARY. PREVIOUS DISCUSSION FOLLOWS.

ISSUED AT 1252 PM EDT SAT AUG 4 2012

VFR CONDITIONS ARE EXPECTED TO DETERIORATE TO PATCHY MVFR/IFR
CONDITIONS OVERNIGHT BEFORE RETURNING TO VFR AFTER 14-16Z SUNDAY.

CONVECTION IS DEVELOPING ACROSS SOUTHWEST INDIANA...HOWEVER HIGHER
CLOUDS FROM EARLIER CONVECTION UPSTREAM IS EXPECTED TO PUSH INTO THE
AREA FROM THE SOUTHWEST...LIMITING HEATING. STILL ISO-SCT TSRA WILL
BE POSSIBLE ACROSS THE AREA THIS AFTERNOON DUE TO DAYTIME HEATING AS
FORECAST SOUNDINGS SHOW STEEP LAPSE RATES.

WITH FROPA TONIGHT A PERIOD OF TSRA WILL BE EXPECTED MAINLY ACROSS
THE NORTHERN AREAS AS NAM INDICATE BEST FORCING TO PUSH ACROSS
THAT AREA. MVFR TO IFR CIGS WILL BE POSSIBLE WITH THE PASSAGE OF
THE COLD FRONT ALONG WITH SCT TSRA.

STRONG SUBSIDENCE AND UNREACHABLE CONVECTIVE TEMPS LOOK TO BE IN
STORE IN THE WAKE OF THE COLD FRONT ON SUNDAY MORNING. THUS
A RETURN TO VFR.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM....PUMA
AVIATION...JP/NIELD
Hazardous weather outlook, Aug 4, 5:03 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
503 PM EDT SAT AUG 4 2012

INZ021-028>031-035>049-051>057-060>065-067>072-052115-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
503 PM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY
RAIN...AND FREQUENT LIGHTNING.

TIMING: THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE PERIOD...BUT THE
BEST CHANCE FOR SEVERE STORMS WILL BE AFTER 900 PM.

DISCUSSION: CENTRAL INDIANA REMAINS IN A SLIGHT RISK FOR SEVERE
THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE AREA TONIGHT AND
TOMORROW MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORMS WILL END ON SUNDAY...THEN THUNDERSTORMS ARE
POSSIBLE AGAIN THURSDAY AND FRIDAY.

DISCUSSION: THE COLD FRONT WILL EXIT THE AREA SUNDAY MORNING
TAKING THE THUNDERSTORMS WITH IT. HIGH PRESSURE WILL THEN PROVIDE
DRY WEATHER UNTIL THURSDAY...WHEN A COLD FRONT COULD BRING
THUNDERSTORMS FROM THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED...MAINLY TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Aug 4, 2:28 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
228 PM EDT SAT AUG 4 2012

INZ039-047-048-041915-
HAMILTON-HANCOCK-MARION-
228 PM EDT SAT AUG 4 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HAMILTON...WESTERN
HANCOCK AND MARION COUNTIES UNTIL 315 PM EDT...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR INDIANAPOLIS...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS AROUND 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  INDIANAPOLIS...
  BEECH GROVE...
  CARMEL...
  LAWRENCE...
  FISHERS...
  MONUMENT CIRCLE...
  WYNNEDALE...
  SPRING HILL...
  ROCKY RIPPLE...
  CROWS NEST...
  INDIANA STATE FAIRGROUNDS...
  NORTH CROWS NEST...
  MERIDIAN HILLS...
  WARREN PARK...
  BROAD RIPPLE...
  WILLIAMS CREEK...
  NEW PALESTINE...
  CUMBERLAND...
  CASTLETON...
  GEIST RESERVOIR...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4000 8586 3994 8586 3994 8579 3980 8581
      3970 8591 3970 8595 3964 8595 3963 8632
      3992 8633 3993 8631 3992 8624 3996 8624
      4005 8602
TIME...MOT...LOC 1826Z 233DEG 26KT 3975 8616

PUMA
Local storm report, Aug 4, 2:44 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
244 PM EDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND GST     EAGLE CREEK RESERVOIR   39.85N  86.31W
08/04/2012  M63 MPH          MARION             IN   ASOS

            MEASURED AT EAGLE CREEK ASOS.

&&

EVENT NUMBER IND1200525

HOMANN
Local storm report, Aug 4, 3:28 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
328 PM EDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     12 NE INDIANAPOLIS      39.90N  85.99W
08/04/2012                   MARION             IN   AMATEUR RADIO

            ONE HEALTY TREE DOWN ACROSS THE ROAD AND PARTIALLY ONTO
            A PICK -UP TRUCK. TREE IS ABOUT 50 FEET TALL AND 16 TO
            18 INCHES IN DIAMETER. LOCATION APPROX.

&&

EVENT NUMBER IND1200526

BHH
Local storm report, Aug 4, 3:34 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
334 PM EDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     TSTM WND GST     INDIANAPOLIS INT'L AIRP 39.72N  86.29W
08/04/2012  M44 MPH          MARION             IN   ASOS

&&

EVENT NUMBER IND1200527

BHH
Special weather statement, Aug 4, 4:40 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
440 PM EDT SAT AUG 4 2012

INZ021-029-042130-
CARROLL-TIPPECANOE-
440 PM EDT SAT AUG 4 2012

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CARROLL AND NORTHEASTERN
TIPPECANOE COUNTIES UNTIL 530 PM EDT...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROOKSTON...OR 10 MILES NORTH OF
LAFAYETTE...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DELPHI...
  YEOMAN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4074 8653 4070 8652 4069 8638 4047 8682
      4056 8691 4057 8678 4066 8678 4067 8676
      4073 8676 4074 8675
TIME...MOT...LOC 2040Z 238DEG 24KT 4057 8681

TDUD
Special weather statement, Aug 4, 5:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
525 PM EDT SAT AUG 4 2012

INZ065-042200-
DECATUR-
525 PM EDT SAT AUG 4 2012

...STRONG THUNDERSTORM ADVISORY FOR DECATUR COUNTY UNTIL 600 PM
EDT...

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF GREENSBURG...OR 18 MILES
SOUTHWEST OF BATESVILLE...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GREENSBURG...
  LETTS...
  MILLHOUSEN...
  NEWPOINT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3926 8530 3915 8553 3921 8564 3941 8544
      3940 8529 3927 8529
TIME...MOT...LOC 2125Z 213DEG 17KT 3920 8551

TDUD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 2:28 PM EDTSpecial Weather StatementINDMarion47 min
Aug 4, 2:37 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Marion38 min
Aug 4, 3:06 PM EDTSevere Thunderstorm WarningINDHamilton, Tipton39 min
Aug 4, 4:40 PM EDTSpecial Weather StatementINDCarroll50 min
Aug 4, 7:03 PM EDTSpecial Weather StatementINDTipton27 min
Aug 4, 7:09 PM EDTSevere Thunderstorm WarningINDHoward, Madison, Tipton36 min
Aug 4, 7:19 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Madison41 min
Aug 4, 7:35 PM EDTSevere Thunderstorm WarningINDHancock29 min
Aug 4, 7:43 PM EDTSevere Thunderstorm WarningINDHoward, Madison, Tipton32 min
Aug 4, 7:51 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph39 min
Aug 4, 7:58 PM EDTSevere Thunderstorm WarningINDHenry35 min

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.